BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Cosmological models in modified gravity theories with extended nonminimal derivative couplings

Participants in the publication
Tiberiu Harko (Author)
Francisco S.?N. Lobo (Author)
Dep. Física
IA - Instituto de Astrofísica e Ciências do Espaço
Emmanuel N. Saridakis (Author)
Minas Tsoukalas (Author)

Scope
International

Refereeing
Yes

Date of Publication
2017-02-15

Where published
Physical Review D

Publication Identifiers
ISSN - 2470-0010

Publisher
American Physical Society (APS)

Volume
95
Number
4

Document Identifiers
DOI - https://doi.org/10.1103/PhysRevD.95.044019
URL - http://dx.doi.org/10.1103/physrevd.95.044019


Export

APA
Tiberiu Harko, Francisco S.?N. Lobo, Emmanuel N. Saridakis, Minas Tsoukalas, (2017). Cosmological models in modified gravity theories with extended nonminimal derivative couplings. Physical Review D, 95, ISSN 2470-0010. eISSN . http://dx.doi.org/10.1103/physrevd.95.044019

IEEE
Tiberiu Harko, Francisco S.?N. Lobo, Emmanuel N. Saridakis, Minas Tsoukalas, "Cosmological models in modified gravity theories with extended nonminimal derivative couplings" in Physical Review D, vol. 95, 2017. 10.1103/PhysRevD.95.044019

BIBTEX
@article{36865, author = {Tiberiu Harko and Francisco S.?N. Lobo and Emmanuel N. Saridakis and Minas Tsoukalas}, title = {Cosmological models in modified gravity theories with extended nonminimal derivative couplings}, journal = {Physical Review D}, year = 2017, volume = 95 }